BibTeX record journals/tamm/PatersonZ09

download as .bib file

@article{DBLP:journals/tamm/PatersonZ09,
  author    = {Mike Paterson and
               Uri Zwick},
  title     = {Overhang},
  journal   = {The American Mathematical Monthly},
  volume    = {116},
  number    = {1},
  pages     = {19--44},
  year      = {2009},
  url       = {http://www.jstor.org/stable/27642662},
  timestamp = {Wed, 06 Mar 2013 12:32:32 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/PatersonZ09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics